# SDR UALA2012062903403

- Difficulty date: June 23, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 68,614 hours, 25,259 cycles
- Engine: Pwa PW2037
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Landing Gear
- Condition: Smoke
- Location: Mains
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING FROM RT MAIN GEAR TIRES DURING WALKAROUND.  INSPECTED RT MAIN GEAR AND BRAKE INSPECTION PER MM.  NO DEFECTS NOTED AT THIS TIME.
